# SDR MASA200400062

- Difficulty date: February 2, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 8,166 hours, 7,469 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY204103A
- Part serial: 696
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 6,604 hours, 6,203 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE REV DISAGREE MESSAGE DURING TAKEOFF ROLL AND RETURNED TO GATE.  MX PLACED THRUST REVERSER ON MEL.  2/08/2004.  MX REPLACED THE ICU.  OP CHECKS GOOD.
